# SDR CALA2023062301986

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 70,032 hours, 26,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Unknown
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUST-REQ) REMOVE AND REPLACE AFT CARGO DOOR EXTERNAL SKIN REF TO LP#4255109, #4281497, #4504470 (REF. AAR NR 99973901).
